The Alexander transform of a spirallike function

Access this Article

Search this Article

Abstract

We show that the Alexander transform of a β-spirallike function is univalent when cos β < 1/2, which settles the problem posed by Robertson. We also solved a problem considered by Y. J. Kim and Merkes.

Journal

  • Journal of Mathematical Analysis and Applications

    Journal of Mathematical Analysis and Applications 325(1), 608-611, 2007-01-01

    Elsevier

Codes

  • NII Article ID (NAID)
    120000878103
  • NII NACSIS-CAT ID (NCID)
    AA00252847
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0022-247X
  • Data Source
    IR 
Page Top